# SDR TWAA0013604

- Difficulty date: August 17, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, ON THE AFT BULKHEAD DOOR, FOUND A CRACK IN DOOR FRAME APPROX 6 INCHES LONG AT LT AFT EDGE, 35 INCHES ABOVE BOTTOM OF DOOR.  REPLACED FRAME SECTION PER SPM 6-70-01 AND DOUGLAS DRAWING 9915565.
